# SDR ASOA201705101562

- Difficulty date: May 10, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15219
- Aircraft time: 20,595 hours, 13,730 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: MM69035131007
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED BETWEEN FS 1015-1031 AND BETWEEN STR 14R-15R. C/W EC/TC EO900-53-30-00001 REV A. C/W WITH EC/TC EO900-53-30-00001
